MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 67PFS55
Medical Device Problem Codes Break (1069); Separation Problem (4043); Unintended Deflation (4061)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event, d4: lot number, expiration date and h4: device manufacture date is unknown, no information has been provided to date.H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Reporter phone:(b)(6).
 
Event or Problem Description
It was reported that the port to inflate the balloon broke off and the balloon deflated."the stoma was not sealed and leaked".Adverse patient effects are unknown.
 
Additional Manufacturer Narrative
Additional information was received indicating there was no patient harm.Updated h6 health effect.Subsequent to the event the tracheostomy was changed.Event date was provided, b3 updated.No product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.No lot number was provided; therefore, a history record review could not be conducted.

Brand Name
BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18458090
Report Number9617604-2024-00022
Device Sequence Number7145355
Product Code JOH
UDI-Device Identifier10351688518651
UDI-Public10351688518651
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67PFS55
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown